Schedule Finalized for Hudson Horror Show IV: A December To Dismember
For those fans in the New York area who are planning on attending this weekend's Hudson Horror Show IV: A December to Dismember on December 3rd, the film schedule has been finalized; and it is packed with classic, old school horror! Check it out.
Festival organizers Chris Alo and Ted Ledger are thrilled with the ticket sales thus far and expect the largest crowd yet for the young festival. With six films on the schedule, the likes of which include The Texas Chain Saw Massacre and Silent Night, Deadly Night, attendees are guaranteed all the horror they can handle in one day.
For directions, ticket sales and any other info you may need, check out HudsonHorror.com.
Hudson Horror Show IV Film Schedule
12:55 PM to 1:00 PM
1 PM to 2:20PM
Werewolf vs. Vampire Woman (80 minutes)
2:20 to 2:35 PM
2:35 to 2:45 PM
2:45 to 4:15 PM
Mystery Movie (90 minutes)
4:15 to 4:30PM
4:40 to 6:10PM
The Beyond (87 minutes)
6:10 to 6:25 PM
6:25 to 6:40 PM
6:40 to 8:15 PM
Rolling Thunder (95 minutes)
8:15 to 8:30 PM
8:30 to 8:45 PM
8:45 to 10:10 PM
The Texas Chain Saw Massacre (83 minutes)
10:10 to 10:25 PM
Break – Last Call for the Snack Bar
10:25 PM to 10:40 PM
10:40 PM to 12:00 AM
Silent Night, Deadly Night (79 minutes)
Got news? Click here to submit it!
Go old school in the comments section below.